# SDR AWXA200100536

- Difficulty date: October 23, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 6,518 hours, 2,671 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 46502003030312
- Part serial: 3308
- Condition: Unreliable
- Location: E/E Bay
- Part time: 2,460 hours, 982 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 231 -C- ON TAKEOFF ROLL AT 90 KTS FLIGHT CREW OBSERVED ECAM MESSAGE ALT LAW AND NO AIRSPEED INDICATION ON PFD NR 2 AND THE TAKEOFF WAS REJECTED.  MAINTENANCE TROUBLESHOT AND REPLACED THE NR 2 ADIRU.  AFTER ALIGNING THE ADIRU BITE CHECKS WERE GOOD.  MAINTENANCE ALSO RAN THE NR 2 PITOT SYSTEM TO 150 KTS WITH TEST SET AND NR 2 AIRSPEED INDICATIONS WERE NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  TEAR-DOWN REPORT INDICATES A THERMAL CALIBRATION PERFORMED AND TESTED.  NO OTHER DEFECTS NOTED ON THIS UNIT.
